# SDR 0100023212

- Difficulty date: January 5, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 32,580 hours, 14,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON FLOORBEAMS IN AFT GALLEY AREA AT Y765 AND Y1162.5/Y1292.  REPAIRED PER EA 32-181716.
